# SDR ASOA20141222155

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 27,920 hours, 22,077 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AN ELECTRICAL ODOR IN THE FORWARD CABIN. THE ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  R & R THE NR 2 EXHAUST FAN, OPERATIONALLY TESTED WITH NO DEFECTS NOTED.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
